# SDR CA061123002

- Difficulty date: November 23, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW121
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  METAL CONTAMINATION OF TURBOMACHINE OIL SYSTEMS DETECTED VIA TREND MONITORING ANALYSIS.
